On split B-N pairs of rank 1
Compositio Mathematica, Volume 76 (1990) no. 3, p. 407-421
@article{CM_1990__76_3_407_0,
     author = {Nesin, Ali},
     title = {On split $B-N$ pairs of rank 1},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {3},
     year = {1990},
     pages = {407-421},
     zbl = {0810.20023},
     mrnumber = {1080010},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_3_407_0}
}
Nesin, Ali. On split $B-N$ pairs of rank 1. Compositio Mathematica, Volume 76 (1990) no. 3, pp. 407-421. http://www.numdam.org/item/CM_1990__76_3_407_0/

[Ca] P.J. Cameron: Normal subgroups of infinite multiply transitive permutation groups, Combinatorica 1(4) (1981), 343-347. | MR 647984 | Zbl 0498.20006

[HKS] C. Herring, W. Kantor and G. Seitz: Finite groups with a split BN-pair of rank 1, J. of Algebra 20 (1972), 435-475. | MR 301085 | Zbl 0244.20003

[M] H. Mäurer: Eine Charakterisierung der zwischen PS-L (2, K) und PGL(2, K) liegenden Permutationsgruppen, Arch. Math., 40 (1983), 405-411. | MR 707727 | Zbl 0498.20004

[Sh] E. Shult, On a class of doubly permutation groups, Illinois J. Math. 16 (1972), 434-455. | MR 296150 | Zbl 0241.20004

[Su] M. Suzuki, On a class of doubly permutation groups, Annals of Math. 75, No. 1, (1962), 105-145. | MR 136646 | Zbl 0106.24702

[Th] J.G. Thompson, Toward a characterisation of E*2(q), II, Journal of Algebra 20 (1972), 610-621. | MR 313377 | Zbl 0244.20018